English  |  正體中文  |  简体中文  |  Items with full text/Total items : 87956/117187 (75%)
Visitors : 23347799      Online Users : 125
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 會計學系 > 期刊論文 >  Item 140.119/64047
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/64047

    Title: On the Relation of Systematic Risk and Accounting Variables
    Authors: Chiou, Chei-Chang;Su, Robert K.
    Contributors: 會計系
    Keywords: Risk management;Earnings;Dividends
    Date: 2007-01
    Issue Date: 2014-02-19 17:38:41 (UTC+8)
    Relation: Managerial Finance, 33(8), 517-533
    Source URI: http://dx.doi.org/10.1108/03074350710760278
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1108/03074350710760278
    DOI: 10.1108/03074350710760278
    Appears in Collections:[會計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    517533.pdf125KbAdobe PDF931View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback